Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having hot flashes. Experiencing warm and face begins to perspire. Whats happening?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
For yrs I have not had hot flashes & what I'm experiencing is different, anyway. Suddenly I will become extra warm & my face begins to perspire greatly, beginning at my hairline. This may occur 1 to 25 or so times daily. What's happening?
Posted Thu, 26 Sep 2013 in Women's Health
Answered by Dr. Kulsoom Qureshi 52 minutes later
Brief Answer:
Review your blood pressure & sugar control.

Detailed Answer:
Thanks for your question.
Although hot flushes usually appear during the first five years of menopause but sometimes, you may experience them later in life.
Alterations in blood pressure & sugar is another possible reason. Make sure your diseases are well under control. You should also report this to your treating physician.
If you have started a new medicine. This may represent a side effect. Your doctor may review your medicine when you will report this issue to him/ her.
Last but not the least you should have a pelvic ultrasound to ensure the health status of your ovaries.
Wish you good health.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor